Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Note on a characterization of solvable Lie algebras

Morikuni Goto

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 26, Number 1 (1962), 1-2.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139768

Digital Object Identifier
doi:10.32917/hmj/1206139768

Mathematical Reviews number (MathSciNet)
MR0139694

Zentralblatt MATH identifier
0142.27602

Subjects
Primary: 17.30

Citation

Goto, Morikuni. Note on a characterization of solvable Lie algebras. J. Sci. Hiroshima Univ. Ser. A-I Math. 26 (1962), no. 1, 1--2. doi:10.32917/hmj/1206139768. https://projecteuclid.org/euclid.hmj/1206139768


Export citation